# SDR DALA2016042703348

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME TEE BS 1380 BETWEEN LONGERON 25 LT AND 25 RT AT ACCESSORY FRAME TEE FROM BS 1380 BETWEEN LONGERON 25 LT AND 25 RT WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
